Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Rotator culf surgery 'post'
    avatar
    An_255522 posted:
    I'm 62 years old, and have had extensive sholder surgery.......it has been just over three weeks. On my second visit to Physical theraphy....the theraphysis pulled so hard on my arm that something snapped inside.......the pain was so bad I through I was going to pass out! She didn't stop, she kept on pulling!!! I had to skip my next visit, the pain is still real bad. Pain medicine was taken before and after PT.......It didn't help much!
    My question is: Is the theraphysis pushing too hard.......My sholder can not take this again!!!! I have been doing my exercises regularly....and they do seem to help.......I know that you have to push it but this is crazy!!! Sorry for my spelling, but when you hurt this much, you just don't care!
    Reply
     
    avatar
    atti_editor responded:
    Hello,

    I hope that your arm is feeling better at this time, and I am glad that you have continued to do your exercises regularly -- rehab is a very important part of a successful recovery from rotator cuff surgery. If you are still seeing this PT and she is still causing you pain, I suggest that you tell her exactly what is happening and ask if what you are feeling is normal. This article says that your PT should help you with gentle stretching (from what you described your PT was not gentle) and strengthening exercises.

    Best wishes,
    Atti


    Helpful Tips

    Was this Helpful?
    1 of 1 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.